# SDR CALA9900205

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Doug DC-9-32
- Aircraft serial: 47424
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 AND 2 INCH CRACK IN NOSE RIB AT HI-LOK INSIDE RT WING FIXED LEADING EDGE I/B OF NR 5 SLAT CENTER TRACK.  THE RIB WAS REMOVED AND A NEW RIB REPAIR WAS INSTALLED IAW SRM 57-01, PAGE 9.
